Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 11, Pages 1781-1793
http://dx.doi.org/10.1155/IJMMS.2005.1781

The case of equality in Landau's problem

1Department of Mathematics, Black Hills State University, Spearfish 57799-9115, SD, USA
2Department of Mathematics, Black Hills State University, Spearfish 57799-9127, SD, USA

Received 11 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. W. Hagerty and P. Nag, “The case of equality in Landau's problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 11, pp. 1781-1793, 2005. https://doi.org/10.1155/IJMMS.2005.1781.